4 doctors weighed in:

How long does a shot of toradol last and is it normal to feel drunk and my heart rate is elevated?

4 doctors weighed in
Dr. Andrew Germanovich
Pain Management
2 doctors agree

In brief: 6-12 hrs

It shouldn't cause any sedation.
Rarely will it cause palpitations or elevated heart rate both of which can simply be attributed to pain.

In brief: 6-12 hrs

It shouldn't cause any sedation.
Rarely will it cause palpitations or elevated heart rate both of which can simply be attributed to pain.
Dr. Andrew Germanovich
Dr. Andrew Germanovich
Thank
Dr. Robert Killian
General Practice
1 doctor agrees

In brief: Toradol

It is very unlikely that toradol is causing your symptoms.
It would be much more likely that the reason you were given toradol is causing these symptoms.

In brief: Toradol

It is very unlikely that toradol is causing your symptoms.
It would be much more likely that the reason you were given toradol is causing these symptoms.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available